Loth, Peter
Pure extensions of locally compact abelian groups
Rendiconti del Seminario Matematico della Università di Padova, Tome 116 (2006) , p. 31-40
Zbl 1165.22301 | MR 2287341 | 1 citation dans Numdam
⇒ un erratum à cet article Erratum “Pure extensions of locally compact abelian groups” [Rend. Sem. Mat. Univ. Padova 116 (2006), 31-40]
URL stable : http://www.numdam.org/item?id=RSMUP_2006__116__31_0

Bibliographie

[AA] D. L. Armacost and W. L. Armacost, Uniqueness in structure theorems for LCA groups, Can. J. Math. 30 (1978), pp. 593-599. MR 578649 | Zbl 0358.22001

[A] D. L. Armacost, The Structure of Locally Compact Abelian Groups, Marcel Dekker Inc., New York, 1981. MR 637201 | Zbl 0509.22003

[B] J. Braconnier, Sur les groupes topologiques localement compacts, J. Math. Pures Appl., N.S. 27 (1948), pp. 1-85. MR 25473 | Zbl 0034.16401

[F] L. Fuchs, Infinite Abelian Groups, Vol. I, Academic Press, New York, 1970. MR 255673 | Zbl 0209.05503

[Fu1] R. O. Fulp, Homological study of purity in locally compact groups, Proc. London Math. Soc. 21 (1970), pp. 501-512. MR 279229 | Zbl 0222.22004

[Fu2] R. O. Fulp, Splitting locally compact abelian groups, Michigan Math. J. 19 (1972), pp. 47-55. MR 294559 | Zbl 0229.22005

[FG1] R. O. Fulp and P. Griffith, Extensions of locally compact abelian groups I, Trans. Amer. Math. Soc. 154 (1971), pp. 341-356. MR 272870 | Zbl 0216.34302

[FG2] R. O. Fulp and P. Griffith, Extensions of locally compact abelian groups II, Trans. Amer. Math. Soc. 154 (1971), pp. 357-363. MR 272870 | Zbl 0216.34302

[HH] S. Hartman and A. Hulanicki, Les sous-groupes purs et leurs duals, Fund. Math. 45 (1957), pp. 71-77. MR 92102 | Zbl 0083.25501

[HR] E. Hewitt and K. Ross, Abstract Harmonic Analysis, Vol. I, Second Edition, Springer Verlag, Berlin, 1979. MR 551496 | Zbl 0416.43001

[K] I. Kaplansky, Infinite Abelian Groups, Revised Edition, Univ. of Michigan Press, Ann Arbor, Michigan, 1969. MR 233887 | Zbl 0194.04402

[Kh] J. A. Khan, The finite torsion subgroup of an LCA group need not split, Period. Math. Hungar. 31 (1995), pp. 43-44. MR 1349292 | Zbl 0845.22005

[L1] P. Loth, Topologically pure extensions, Abelian Groups, Rings and Modules, Proceedings of the AGRAM 2000 Conference in Perth, Western Australia, July 9-15, 2000, Contemporary Mathematics 273, American Mathematical Society (2001), pp. 191-201. MR 1817162 | Zbl 0980.22007

[L2] P. Loth, On pure subgroups of locally compact abelian groups, Arch. Math. 81, (2003), pp. 255-257. MR 2013255 | Zbl 1037.22006

[M] M. Moskowitz, Homological algebra in locally compact abelian groups, Trans. Amer. Math. Soc. 127 (1967), pp. 361-404. MR 215016 | Zbl 0149.26302

[R] L. C. Robertson, Connectivity, divisibility and torsion, Trans. Amer. Math. Soc. 128 (1967), pp. 482-505. MR 217211 | Zbl 0153.04401

[V] N. Vilenkin, Direct decompositions of topological groups I, Mat. Sb., N. S. 19 (61) (1946), pp. 85-154. [English translation from the Russian by E. Hewitt in A.M.S. Translations, Series 1, Volume 23, Providence, Rhode Island (1950).] MR 17283 | Zbl 0061.04302